# SDR SCNA20250130035

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 54,131 hours, 29,389 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Latch
- Condition: Stuck
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 797311: FORWARD ALLEY EMERGENCY CABINET EQUIPMENT DOOR LATCH STUCK. RESOLUTION: LUBED LATCH FWD GALLEY CABINET DOOR LATCH. OPS CK GOOD REF AMM 25-64-00.
